Results 1-4 of 4 (Search time: 0.083 seconds).

Show All
Select All
Harjani, J. ; Sabetghadam, F.; Sadarangani, K. 
Issued date: 2013
Source: Carpathian Journal of Mathematics[ISSN 1584-2851],v. 29 (2), p. 179-186
SJR: 0,479
- Q2
JCR: 0,642
- Q2
Artículo
Harjani, J. ; Rocha, J. ; Sadarangani, K. 
Issued date: 2015
Source: Carpathian Journal of Mathematics [ISSN 1584-2851], v. 31 (3), p. 333-337, (2015)
SJR: 0,344
- Q2
JCR: 0,61
- Q3
Artículo
Karimov, E. T.; Sadarangani, K. 
Issued date: 2018
Source: Carpathian Journal of Mathematics [ISSN 1584-2851], v. 34 (1), p. 57-64
SJR: 0,233
- Q3
JCR: 0,488
- Q4
Artículo
Caballero, J. ; Harjani, J. ; Sadarangani, K. 
Issued date: 2020
Source: Carpathian Journal of Mathematics [ISSN 1584-2851], v. 36 (2), p. 223-228, (Enero 2020)
SJR: 0,812
- Q1
JCR: 1,778
- Q1
Artículo